# SDR GLBA96043

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Low Oil
- Location: Lt/Rt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IMT - CREW REPORTED AURAL OIL PRESSURE WARNING SOUNDED WHILE TAXIING FOR TAKEOFF.  CREW RETURNED TO GATE.  MAINTENANCE SERVICED ENGINE WITH OIL.  OPS CHECK GOOD.  (M)
